# SDR UHLA2012090600282

- Difficulty date: September 6, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 9,299 hours, 7,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FIRST FLIGHT OF DAY MAIN CABIN DOOR OPENED PROPERLY FOR ENTRY FROM OUTSIDE.  FA VERIFIED DOOR DISARMED.  WHEN CLOSING THE DOOR BECAME ARMED AND DISCHARGED THE PRESSURIZED BOTTLE FOR THE DOOR SLIDE.  SLIDE DID NOT DEPLOY.  THE DOOR ARMED HANDLE POPPED UP INTRANSIT.  REMOVED AND REPLACED L1 DOOR ASSIST BOTTLE DIAPHRAGM AND SHEAR PIN, SERVICED IAW EMB 170 MM 52-11-53.  INSPECTED L1 SLIDE FOR SECUIRTY, FOUND SECURE.  OPENED AND CLOSED DOOR IAW EMB 170 MM 52-11-00/1, NO FURTHER DEFECTS NOTED.
